# SDR MASA200600333

- Difficulty date: February 4, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 6,958 hours, 6,262 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL369
- Condition: Inoperative
- Location: Stndby Airspeed
- Part time: 9,635 hours, 7,703 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE.  STANDBY INDICATOR READS ZERO AT 80 KTS.  MX REPLACED INDICATOR.
